Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Feel so tired while taking warfrin

Premium Questions

doctor1 MD

hi i`m getting off warfrin because of many problems with it. I had a dvt 10 yrs ago and I also have a-fib. Xarel has been recomended for both problems and without blood checks monthly. I take dilantin ...

doctor1 MD

ran out... so, I decided to just stop with the WELLBUTRIN XL 150 pills. I also have been taking cipralex 20mg 1 a day, for 10 years. What side effects should I be feeling. I'm feeling always tired ...

doctor1 MD

Hi, Just before or during my period I am so tired I can barely keep my eyes open. As a clinical social worker it is not good for me to sleep while my clients are talking. I eat a healthy vegetarian ...

doctor1 MD

Today my doctor told me I am taking too much thyroxine . So from 175mg a day. The doctor wants me to drop to 25mg every other day now thats a big change. Is it safe to go down so quickly. Is feeling ...

doctor1 MD

I have been taking Zetia for approximately 1 month...over the past two weeks, I am extremely tired after working all day...to the point that it is difficult to keep from dosing off while driving home ...

Public Forum Discussions

doctor1 MD

it takes me 3 hours minumum to sleep once im in bed . i also say things at night. please tell me whats wrong with me. i m 9 nw ...

doctor1 MD

department as seo analyst. i look so tired always due to this summer. Whenever i getup in the morning, i feel pain in my knees as well as hand joints . Also, i feel very tired i cant get up properly it takes more ...

doctor1 MD

but is there any way to stop it sooner, and it never happened to me before. I feel so tired and like i always want ... postinor. Now, 24 hours after taking the second tablet I feel very lightheaded, dizzy and kind of weak ...

doctor1 MD

tired. I almost feel like I am getting myself back & my personality bc for about 3 years people have been saying that I do NOT act like myself. Could the anti- depressants have made me feel more depressed ...

doctor1 MD

attentive or focused. In fact, I m feeling tired during the day. I exercise every morning. Is this common ...

doctor1 MD

I AM TIRED EVERY DAY IHAVE N0 ENERGY I AM A MALE 59 YEARS OLD I AM 295 POUNDS IHAVE DIABETES FOR 13 YEARS I HAD AMILD STROKE FIVE MONTHS AGO WITH TWO STENTS IN ME I TAKE .10 of HUMILOG TWO TIMES A DAY ...

doctor1 MD

i do is take a deanxit tablet from time to time but it makes me feel very sleepy. so i stop the next ... was relatively better. Now after a period of 10 years i always feel tired and need a nap midday i either feel ...

doctor1 MD

Worried that I feel so unwell when I am so fit I am a 40year old woman, I do lots of running, I ..., sometimes I have quick heart palpitations, and keep getting colds, I generally feel run down and tired. I ...

doctor1 MD

to not feel tired so I can recover while sleeping early instead of sleeping late. ... and sleep late to about the time of 2-4am I feel weak, tired, and at times dizzy from walking which I find ...

doctor1 MD

Hello. For the past week or so I have been waking up in the mornings feeling really tired and it takes a while for it to go away. And at quite a few times during the day, I have been suffering ...

Mobile Questions and Answers

doctor1 MD

Hi, This is normal to get tired after running so long.

doctor1 MD

Hi Stomach motility increasing drug like Domperidone will be helpful. Do write to me directly for any further assistance anytime. Take Care

doctor1 MD

I would suggest you to drink plenty of fluid, and also take glucose.